# SDR CALA2025090808573

- Difficulty date: September 3, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON FWD WET AREA FLOOR SUPPORT AT BS 294.5 +6 INCHES  LBL 11.  EVALUATED DAMAGE: ORIGINAL MATERIAL 0.090", MATERIAL LOST 0.028", MATERIAL REMAINING 0.062",  FOUND OUT OF LIMITS PER SRM 53-10-51-1A-1 FIG. 105 DET. F.  REMOVED AND INSTALLED NEW FLOOR SUPPORT AT MAIN CABIN WET AREA LBL 11 BETWEEN STA 294.5 AND STA 312 PER SRM 51-40-02-0G-0 AND  DWG 141A5600.
